# SDR USAA2013022700007

- Difficulty date: February 7, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371110008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON SEAT TRACK Y765 LOCATED BETWEEN FR 41 TO FR 46 + 16" IN THE CENTER PAX CABIN FLOOR STRUCTURE (5 POINTS).  THE SEAT TRACK AND FASTENERS WERE REPLACED IAW SRM A321 51-72-11 AND DRAWING D53372500.
